Periodic orbits of linear endomorphisms on the 2-torus and its lattices

Baake M, Roberts JAG, Weiss A (2008)
NONLINEARITY 21(10): 2427-2446.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Baake, MichaelUniBi; Roberts, John A. G.; Weiss, Alfred
Abstract / Bemerkung
Counting periodic orbits of endomorphisms on the 2-torus is considered, with special focus on the relation between global and local aspects and between the dynamical zeta function on the torus and its analogue on finite lattices. The situation on the lattices, up to local conjugacy, is completely determined by the determinant, the trace and a third invariant of the matrix defining the toral endomorphism.
Erscheinungsjahr
2008
Zeitschriftentitel
NONLINEARITY
Band
21
Ausgabe
10
Seite(n)
2427-2446
ISSN
0951-7715
Page URI
https://pub.uni-bielefeld.de/record/1586227

Zitieren

Baake M, Roberts JAG, Weiss A. Periodic orbits of linear endomorphisms on the 2-torus and its lattices. NONLINEARITY. 2008;21(10):2427-2446.
Baake, M., Roberts, J. A. G., & Weiss, A. (2008). Periodic orbits of linear endomorphisms on the 2-torus and its lattices. NONLINEARITY, 21(10), 2427-2446. https://doi.org/10.1088/0951-7715/21/10/012
Baake, M., Roberts, J. A. G., and Weiss, A. (2008). Periodic orbits of linear endomorphisms on the 2-torus and its lattices. NONLINEARITY 21, 2427-2446.
Baake, M., Roberts, J.A.G., & Weiss, A., 2008. Periodic orbits of linear endomorphisms on the 2-torus and its lattices. NONLINEARITY, 21(10), p 2427-2446.
M. Baake, J.A.G. Roberts, and A. Weiss, “Periodic orbits of linear endomorphisms on the 2-torus and its lattices”, NONLINEARITY, vol. 21, 2008, pp. 2427-2446.
Baake, M., Roberts, J.A.G., Weiss, A.: Periodic orbits of linear endomorphisms on the 2-torus and its lattices. NONLINEARITY. 21, 2427-2446 (2008).
Baake, Michael, Roberts, John A. G., and Weiss, Alfred. “Periodic orbits of linear endomorphisms on the 2-torus and its lattices”. NONLINEARITY 21.10 (2008): 2427-2446.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar